Large deviation theory for non-regular location shift family

Search this Article

Journal

  • Annals of the Institute of Statistical Mathematics

    Annals of the Institute of Statistical Mathematics 63(4), 689-716, 2011-08

    Springer

Codes

  • NII Article ID (NAID)
    40019008507
  • NII NACSIS-CAT ID (NCID)
    AA00026236
  • Text Lang
    ENG
  • ISSN
    00203157
  • NDL Article ID
    11253992
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z51-A48
  • Data Source
    NDL 
Page Top